# SDR ASAA2013091795993

- Difficulty date: September 17, 2013
- Submitted: September 19, 2013
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 27,833 hours, 8,224 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AUTO FAIL AND ALTN LIGHTS ILLUMINATED ON PREFLIGHT.  ACFT GROUNDED. CONFIRMED FAULT LIGHT ON.  RESET CONTROLLER BREAKERS AND LIGHT WENT OUT.  OPS GOOD IAW TASK 21-31-00-700-802.
